JOURNAL BROWSE
Search
Advanced SearchSearch Tips
DEDUCTIVE SYSTEMS IN COMMUTATIVE PRE-LOGICS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 32, Issue 4,  2010, pp.625-632
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2010.32.4.625
 Title & Authors
DEDUCTIVE SYSTEMS IN COMMUTATIVE PRE-LOGICS
Kim, Young-Hie; Ahn, Sun-Shin;
  PDF(new window)
 Abstract
The notions of commutative pre-logics and terminal sections are introduced. Characterizations of a commutative prelogic are provided. Properties of deductive systems in pre-logics which are upper semilattices are considered.
 Keywords
(commutative) pre-logic deductive system(generated by a set) terminal section;
 Language
English
 Cited by
1.
IDEAL THEORY OF PRE-LOGICS BASED ON N-STRUCTURES,;;

호남수학학술지, 2011. vol.33. 4, pp.535-546 crossref(new window)
2.
ON SPECIAL SETS IN PRE-LOGICS,;;

호남수학학술지, 2011. vol.33. 1, pp.61-71 crossref(new window)
1.
IDEAL THEORY OF PRE-LOGICS BASED ON N-STRUCTURES, Honam Mathematical Journal, 2011, 33, 4, 535  crossref(new windwow)
2.
ON SPECIAL SETS IN PRE-LOGICS, Honam Mathematical Journal, 2011, 33, 1, 61  crossref(new windwow)
 References
1.
I. Chajda and R. Halas, Algebraic properties of pre-logics, Math. Slovaca 52(2002), 157-175.

2.
K. H. Kim and Y. H. Yon, Dual BCK-algebra and MV-algebra, Sci. Math. Japon. 66(2007), 247-253.

3.
A. Walendiziak, On Commutative BE-algebras, Sci. Math. Japon. on line (e2007), 585-588.